RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 4, Pages 778–781 (Mi dan33502)  

MATHEMATICS

The dimension of a product of ordered continua

I. K. Lifanov

Lomonosov Moscow State University

Full text: PDF file (515 kB)

Bibliographic databases:
UDC: 513-83
Presented: П. С. Александров
Received: 01.11.1966

Citation: I. K. Lifanov, “The dimension of a product of ordered continua”, Dokl. Akad. Nauk SSSR, 177:4 (1967), 778–781

Citation in format AMSBIB
\Bibitem{Lif67}
\by I.~K.~Lifanov
\paper The dimension of a product of ordered continua
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 4
\pages 778--781
\mathnet{http://mi.mathnet.ru/dan33502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221480}
\zmath{https://zbmath.org/?q=an:0191.53303}


Linking options:
  • http://mi.mathnet.ru/eng/dan33502
  • http://mi.mathnet.ru/eng/dan/v177/i4/p778

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019